# SDR UPS08154251

- Difficulty date: December 29, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030000751
- Part serial: FH1291
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CENTER FLAP LOWER SKIN DAMAGED 3.4 INCH T/E BETWEEN RIB 16 AND RIB 16A DENT MEASURES 3 X 3 X .050 INCH.  PERMANENT REPAIR REF: EO A300-5750-31446-C APPENDIX A.
